# SDR CA990927030

- Difficulty date: April 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L
- Engine: Allsn 250C20B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 23065123
- Condition: Failed
- Location: Engine
- Component: Bendix
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) FCU SUSPECTED CAUSE FOR N2 OVERSPEED CONDITION.
